Detail publikace

Representation of solution of the first boundary value problem for delay systems

Originální název

Representation of solution of the first boundary value problem for delay systems

Anglický název

Representation of solution of the first boundary value problem for delay systems

Jazyk

en

Originální abstrakt

Representation of solution of the first boundary value problem for delay systems of partial differential equations are derived. The method of delayed exponential is used. Solutions are derived in the form of Fourier series.

Anglický abstrakt

Representation of solution of the first boundary value problem for delay systems of partial differential equations are derived. The method of delayed exponential is used. Solutions are derived in the form of Fourier series.

BibTex


@article{BUT72894,
  author="Josef {Diblík} and Denys {Khusainov}",
  title="Representation of solution of the first boundary value problem for delay systems",
  annote="Representation of solution of the first boundary value problem for delay systems of partial differential equations are derived. The method of delayed exponential is used. Solutions are derived in the form of Fourier series.",
  chapter="72894",
  journal="Bulletin Kiev University, series: physics and Mathematics",
  number="1",
  volume="2011",
  year="2011",
  month="august",
  pages="59--62",
  type="journal article - other"
}